# SDR DALA2015081905148

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,058 hours, 41,534 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Condition: Loose
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW SMELLED AN ELECTRICAL ODOR DURING CLIMBOUT.  DISSAPATED AT CRUISE.  ODOR CAME BACK DURING DESCENT.   FOLLOWED MM 05-50-01 & NO GO ODI PREVIOUS SITE & AMDS CARD 2120-2367. NO SOURCE OF ODOR IDENTIFIED.   PERFORMED FULL DUCT BURNOUT IAW MM 21-20-02.  NO DEFECTS NOTED AT THIS TIME.  TIGHTENED LOOSE CLAMPS ON WATER SEPARATOR DUCT & RT CROSSOVER DUCT.  CONTACTED MCC, BLAKE. COALESCER BAGS CHANGED ON "A"-CK , VERY DIRTY.  SYS OK FOR SERVICE.
